# SDR 2023F00072

- Difficulty date: March 2, 2023
- Submitted: March 2, 2023
- Operation: General aviation
- Aircraft: N793XJ
- Make and model: Cessna 750
- Aircraft serial: 7500093
- Aircraft time: 17,286 hours, 9,183 cycles
- System (JASC): 2730 · Elevator Control System
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: V
- Nature of condition: J, S
- Precautionary procedure: A, O

## Discrepancy

ON INITIAL CLIMB, THE FLIGHT CREW RECEIVED A PITCH FEEL FAIL AMBER CAS ANNUNCIATION. THE FLIGHT CREW REFERENCED THE APPROPRIATE CHECKLIST WHICH DIRECTED THEM TO DISCONNECT AUTOPILOT AND LAND AS SOON AS POSSIBLE. AN EMERGENCY WAS DECLARED AND VECTORS REQUESTED TO KFLL. AIRCRAFT LANDED WITHOUT INCIDENT. MAINTENANCE WAS SECURED TO INSPECT AND REPAIR THE AIRCRAFT. BOTH THE LH & RH ELEVATOR PITCH FEEL ACTUATORS (PN: 9914558-10) WERE REPLACED. OPERATIONAL CHECK WAS NORMAL AND THE AIRCRAFT WAS RETURNED TO SERVICE.
